# SDR CA970722040

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21011403
- Condition: Failed
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) CLIMBING FROM FLIGHT LEVEL 240 THROUGH FLIGHT LEVEL 260 CABIN PRESSURE OBSERVED TO BE ERRACTIC. SLOW DESCENT INITIATED WITH NO CHANGE. CABIN EXCEEDED 10,000 FEET. RAPID DESCENT CARRIED OUT AND CABIN PRESSURE CONTROLLED AT FLIGHT LEVEL 200 FEET. MAINTENANCE CHANGED BOTH AUTO PRESSURE CONTROLLERS. SYSTEM CHECKED SERVICEABLE.
